Items where Author is "Alwardi, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Alwardi, A. and Soner, N. D. (2014) Further results on the common neighbourhood domination and some related graphs. Advanced Studies in Contemporary Mathematics (Kyungshang), 24 (1). pp. 19-32. ISSN 1229-3067

Alwardi, A. and Soner, N. D. (2013) The P3-domination in graphs. Advanced Studies in Contemporary Mathematics (Kyungshang), 23 (1). pp. 183-194.

Sivakumar, S. and Soner, N. D. and Alwardi, A. and Deepak, G. (2012) Connected equitable domination in graphs. Pure Mathematical Sciences, 1 (1-4).

Sivakumar, S. and Soner, N. D. and Alwardi, A. (2012) Neighborhood connected equitable domination in graphs. Applied Mathematical Sciences, 6 (49-52). pp. 2445-2452. ISSN 1312-885X

This list was generated on Sun Oct 20 12:35:14 2019 IST.